American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] K. Bromberg. Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. J. Amer. Math. Soc. 17 (2004) 783-826. MR 2083468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jeffrey F. Brock. The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores. J. Amer. Math. Soc. 16 (2003) 495-535. MR 1969203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard D. Canary. Ends of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 6 (1993) 1-35. MR 1166330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Culler and Peter B. Shalen. Paradoxical decompositions, $2$-generator Kleinian groups, and volumes of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 5 (1992) 231-288. MR 1135928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1